Alert archive / Kentucky / Special Weather Statements in 2014
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 20, 2014, 4:21 PM EDT for Casey County, Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 20, 2014, 5:05 PM EDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
County Casey County, KY
The radar
The Louisville radar (KLVX), 110 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3056 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WWUS83 KLMK 202021
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED AUG 20 2014
KYZ054-055-065-066-202105-
BOYLE KY-CASEY KY-MARION KY-TAYLOR KY-
421 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HALF INCH HAIL...
AND 40 MPH WINDS...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF LEBANON...AND MOVING SOUTHEAST AT
25 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF
JACKTOWN...ALSO MOVING SOUTHEAST.
FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THIS STORM WILL ALSO IMPACT...
LIBERTY...
FORKLAND...
PEYTONS STORE AND CHILTON...
ELLISBURG AND BUTCHERTOWN...
BEECH BOTTOM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8525 3763 8515 3763 8508 3749 8486
3743 8485 3738 8479 3736 8472 3730 8471
3728 8473 3724 8472 3714 8486
TIME...MOT...LOC 2020Z 304DEG 20KT 3753 8509
$$
RASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:05 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 20, 3:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 305 PM EDT Wed Aug 20 2014 .SHORT TERM (Now through Thursday Night)... Issued at 300 PM EDT Wed Aug 20 2014 Temperatures in the mid 80s to around 90 with dewpoints in the low-mid 70s is making for an uncomfortable afternoon, with a few storms starting to pop up. Deck of high clouds streaming in from the northwest has helped to hold off significant development across most of our region to this point. Have a thunderstorm complex developing in the unstable airmass over north central TN, and this complex may force some new storms to develop along an outflow boundary in southern KY. A few storms also are forming along the corridor from Hancock county to Casey county in KY, with even more storms east of the complex over south central IN. Best instability and moisture still resides over southern KY, so will keep most focus for severe weather down there the next few hours, with a secondary focus over our southeastern counties. For this evening, should continue to see scattered development away from these focus areas, with the northeast forecast area having the best chance to continue with storms after midnight. This region will continue to be the focus for development the next few periods, as a ridge aloft should help dry out our southwest forecast area Thursday and Thursday night. That ridge will provide hotter temperatures in our southwest as well, with highs Thursday likely reaching the mid 90s. Heat indices could top out around 100. Given potential for some cloud cover have not gone into the next category, 100-105, for heat indices there. Think we can hold off on our more prolonged period of near heat advisory criteria until Friday, read on in the discussion below. .LONG TERM (Friday through Wednesday)... Issued at 306 PM EDT Wed Aug 20 2014 Friday - Monday... ...Heat, Humidity, and Generally Unsettled Weather This Weekend... An upper ridge will be in place through this weekend and into next week, keeping hot and muggy conditions in place. Upper ridge looks "dirty" with very little in the way of a subsidence inversion normally seen with this type of environment. Therefore, can't do away with storm chances each afternoon and evening. Models are generally all over the place with expected precipitation fields each day, despite the fairly good agreement in the overall pattern. Therefore will just keep isolated to scattered thunderstorms in the forecast pretty much every day and evening. As far as temperatures go, highs look to top out in the low and mid 90s each day Friday through Monday as a core of H85 temps between 20 to 23C settle over the area. Some spots could touch the upper 90s in our western Kentucky counties. Heat indices will be a bit of a concern during this time period as the hot temperatures will combine with dew points in the low and even mid 70s. Highest heat indices each afternoon could top out in the 100-105 range, so forecast needs to be monitored for a potential Heat Advisory due to a prolonged period of days where heat indices approach criteria (105F). This advisory would come with a later forecast issuance. One factor that could limit temperatures and associated heat indices could be the afternoon/evening convection. Tuesday - Wednesday... Confidence lowers for the Tuesday/Wednesday time frame as some degree of troughing over the western CONUS tries push the upper ridge axis east. Should this scenario play out, it would bring better chances for storms to our western CWA, along with temperatures not as hot. As a result, will go with highs around 90. && .AVIATION (18Z TAF Update)... Issued at 125 PM EDT Wed Aug 20 2014 Confidence in convective forecast this period is low, as cirrus shield from storms to our northwest quickly moves into the region. Have some cumulus developing over the central forecast area this hour, and SPC mesoanalysis indicates plenty of instability across the region. However, the cirrus canopy should provide some subsidence to inhibit convection. There is still a possibility that the storms to our northwest can remain organized enough to bring those storms to the terminals later this afternoon. Thus have gone with vicinity storms over a larger period of time and will update as the afternoon progresses. May even get into another round of precip later tonight, as additional disturbances move in from the northwest, but a lot will depend on what happens this afternoon. Fog forecast for Thursday morning will depend on that as well. Given very high dewpoints across BWG this hour, have enough confidence to go with a period of MVFR conditions, as in current guidance. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RJS Long Term.........BJS Aviation..........RJS
Hazardous weather outlook, Aug 20, 3:31 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT WED AUG 20 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 331 PM EDT WED AUG 20 2014 /231 PM CDT WED AUG 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE REGION WILL KICK OFF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE WILL RESULT IN TORRENTIAL RAINFALL OCCURRING WITH ANY STORM. THIS MAY RESULT IN LOCALIZED FLOODING IN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EVENING STORMS ARE POSSIBLE THURSDAY THROUGH MONDAY WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE DOME OF HIGH PRESSURE MOVES IN FROM THE SOUTHWEST. STORMS ON THURSDAY COULD BECOME STRONG TO SEVERE ACROSS THE BLUEGRASS REGION OF CENTRAL KENTUCKY...WITH DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL POSSIBLE. SUMMER HEAT WILL ARRIVE THIS WEEKEND. EXPECT HIGH TEMPERATURES SOLIDLY IN THE 90S OVER THE AREA STARTING FRIDAY AND LASTING THROUGH THE BEGINNING OF NEXT WEEK. HOT TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN HEAT INDICES PEAKING IN THE 100 TO 105 RANGE EACH AFTERNOON AND EVENING THROUGH AT LEAST MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING TODAY AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/BJS
In the hours before
Special weather statement, Aug 20, 3:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM CDT WED AUG 20 2014
INZ089-KYZ024-202025-
BRECKINRIDGE KY-PERRY IN-
242 PM CDT WED AUG 20 2014
...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...AND 40 MPH WINDS...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF TELL CITY...AND MOVING SOUTHEAST
AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARDINSBURG...
LAUER...
ROME AND STEPHENSPORT...
SAMPLE AND UNION STAR...
MYSTIC AND FRYMIRE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8665 3799 8642 3790 8628 3781 8616
3767 8625 3787 8666 3789 8665 3791 8665
3792 8668 3789 8671 3791 8675
TIME...MOT...LOC 1942Z 297DEG 20KT 3795 8660
RASSpecial weather statement, Aug 20, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT WED AUG 20 2014
KYZ033-202015-
HENRY KY-
343 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW CASTLE...AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW CASTLE...
DELVILLE AND DRENNON SPRINGS...
FRANKLINTON...
BETHLEHEM...
SLABTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3850 8498 3846 8494 3847 8492 3845 8490
3844 8492 3843 8490 3835 8496 3834 8500
3834 8503 3834 8505 3846 8523 3854 8518
TIME...MOT...LOC 1943Z 298DEG 20KT 3847 8515
SCHOETTMERSpecial weather statement, Aug 20, 3:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT WED AUG 20 2014 KYZ045-046-054-202015- MARION KY-NELSON KY-WASHINGTON KY- 345 PM EDT WED AUG 20 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50 MPH WINDS... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BARDSTOWN...AND MOVING SOUTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BLUE GAP... BALLTOWN AND CULVERTOWN... GREENBRIER AND GETHSEMANE... HOLY CROSS AND NERINX... PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. && LAT...LON 3756 8552 3779 8566 3784 8559 3771 8530 TIME...MOT...LOC 1946Z 311DEG 24KT 3778 8559 SCHOETTMER
Special weather statement, Aug 20, 4:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED AUG 20 2014
KYZ035-039-040-047-202050-
ANDERSON KY-FRANKLIN KY-MERCER KY-WOODFORD KY-
407 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HALF INCH
HAIL...AND 40 MPH WINDS...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAWRENCEBURG...AND MOVING
SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VERSAILLES...
LAWRENCEBURG...
EVERGREEN...
ALTON AND DRYDOCK...
FOX CREEK AND HICKORY GROVE...
NINEVAH...
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 59
AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3787 8473 3799 8515 3800 8513 3802 8513
3807 8505 3811 8505 3813 8502 3818 8500
3810 8464
TIME...MOT...LOC 2007Z 298DEG 20KT 3806 8502
RASLocal storm report, Aug 20, 4:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL SHELBYVILLE 38.22N 85.23W
08/20/2014 E0.88 INCH SHELBY KY BROADCAST MEDIA
&&
EVENT NUMBER LMK1400768
CMCSpecial weather statement, Aug 20, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED AUG 20 2014
KYZ054-055-065-066-202105-
BOYLE KY-CASEY KY-MARION KY-TAYLOR KY-
421 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HALF INCH HAIL...
AND 40 MPH WINDS...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF LEBANON...AND MOVING SOUTHEAST AT
25 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF
JACKTOWN...ALSO MOVING SOUTHEAST.
FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THIS STORM WILL ALSO IMPACT...
LIBERTY...
FORKLAND...
PEYTONS STORE AND CHILTON...
ELLISBURG AND BUTCHERTOWN...
BEECH BOTTOM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8525 3763 8515 3763 8508 3749 8486
3743 8485 3738 8479 3736 8472 3730 8471
3728 8473 3724 8472 3714 8486
TIME...MOT...LOC 2020Z 304DEG 20KT 3753 8509
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:43 PM EDT | Special Weather Statement | LMK | Hancock | 32 min |
| Aug 19, 10:28 PM EDT | Special Weather Statement | LMK | Grayson | 27 min |
| Aug 19, 10:57 PM EDT | Special Weather Statement | LMK | Breckinridge, Grayson | 28 min |
| Aug 19, 11:19 PM EDT | Special Weather Statement | LMK | Hardin, Larue | 31 min |
| Aug 19, 11:53 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Aug 20, 12:01 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 29 min |
| Aug 20, 12:18 AM EDT | Special Weather Statement | LMK | Green | 42 min |
| Aug 20, 12:40 AM EDT | Special Weather Statement | LMK | Henry | 30 min |
| Aug 20, 12:44 AM EDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Aug 20, 1:10 AM EDT | Special Weather Statement | LMK | Owen | 30 min |
| Aug 20, 1:22 AM EDT | Special Weather Statement | LMK | Trimble | 28 min |
| Aug 20, 1:29 AM EDT | Special Weather Statement | LMK | Scott | 46 min |
| Aug 20, 1:55 AM EDT | Special Weather Statement | LMK | Clark, Fayette | 45 min |
| Aug 20, 1:58 AM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 47 min |
| Aug 20, 2:58 AM EDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Aug 20, 3:32 PM EDT | Special Weather Statement | LMK | Shelby | 33 min |
| Aug 20, 3:40 PM EDT | Special Weather Statement | LMK | Meade | 45 min |
| Aug 20, 3:42 PM EDT | Special Weather Statement | LMK | Breckinridge | 43 min |
| Aug 20, 3:43 PM EDT | Special Weather Statement | LMK | Henry | 32 min |
| Aug 20, 3:45 PM EDT | Special Weather Statement | LMK | Nelson | 30 min |
| Aug 20, 4:07 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 43 min |
| Aug 20, 4:29 PM EDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Aug 20, 4:30 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 45 min |
| Aug 20, 4:34 PM EDT | Special Weather Statement | LMK | Marion | 31 min |
| Aug 20, 4:38 PM EDT | Special Weather Statement | LMK | Warren | 32 min |
| Aug 20, 4:40 PM EDT | Special Weather Statement | LMK | Logan | 30 min |
| Aug 20, 4:46 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 29 min |
| Aug 20, 4:48 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 32 min |
| Aug 20, 5:07 PM EDT | Special Weather Statement | LMK | Barren | 28 min |
| Aug 20, 5:18 PM EDT | Special Weather Statement | LMK | Garrard | 32 min |
| Aug 20, 5:21 PM EDT | Special Weather Statement | LMK | Allen, Simpson | 44 min |
| Aug 20, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 20 min |
| Aug 20, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 28 min |
| Aug 20, 5:48 PM EDT | Areal Flood Advisory | LMK | Warren | 117 min |
| Aug 20, 5:50 PM EDT | Special Weather Statement | LMK | Monroe | 45 min |
| Aug 20, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland | 19 min |
| Aug 20, 5:59 PM EDT | Special Weather Statement | LMK | Russell | 31 min |
| Aug 20, 6:02 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 18 min |
| Aug 20, 6:16 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Aug 20, 1:47 AM EDT | Special Weather Statement | LMK | Jefferson, Scott | 43 min |
| Aug 20, 3:00 PM EDT | Special Weather Statement | LMK | Orange | 30 min |
| Aug 20, 3:20 PM EDT | Special Weather Statement | LMK | Washington | 30 min |
Nearby
Special Weather Statements in Kentucky, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.